# SDR USAA2010012990236

- Difficulty date: January 16, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N52601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACKS ON ANGLE BETWEEN BS 440 TO BS 460, WL 208, BL 0.  REPLACED ANGLE BETWEEN BS 440 TO BS 460, WL 208, BL 0 IAW B737 SRM 51-40-02.
